Tampere University of Technology

TUTCRIS Research Portal

Towards the Gibbs Characterization of a Class of Quaternary Bent Functions

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Details

Original languageEnglish
Title of host publicationProceedings - 2017 IEEE 47th International Symposium on Multiple-Valued Logic, ISMVL 2017
PublisherIEEE
Pages73-78
Number of pages6
ISBN (Electronic)9781509054954
DOIs
Publication statusPublished - 30 Jun 2017
Publication typeA4 Article in a conference publication
EventIEEE INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC -
Duration: 1 Jan 1900 → …

Publication series

Name
ISSN (Electronic)2378-2226

Conference

ConferenceIEEE INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC
Period1/01/00 → …

Abstract

Bent functions generalized to the alphabet Zq, the ring of integers modulo q, are interesting not just in the realm of multiple-valued functions, but have some applications in the binary environment. The case q = 4, i.e., quaternary bent functions, are of a particular interest due to a simple relationship to binary functions. We consider the possibilities for characterization of quaternary bent functions in terms of the Gibbs derivatives defined with respect to the Reed-Muller-Fourier (RMF) transform for q-valued functions. It is shown that quaternary bent functions can be split into classes of functions sharing the same values for their Gibbs derivatives.

ASJC Scopus subject areas

Keywords

  • Bent functions, Gibbs drerivatives, multiple-valued logic, quaternary functions

Publication forum classification

Field of science, Statistics Finland